# SDR MALA060035

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 20,996 hours, 22,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 2 YEAR INSPECTION, THE AISLE RIGHT SIDE SEAT TRACK BL0 WAS FOUND TO HAVE AREAS OF CORROSION FROM STA 294.0 TO STA 325.0 BEYOND ALLOWABLE LIMITS PER SAAB SRM.  THE AISLE RIGHT SIDE TRACK WILL BE REPLACED WITH A NEW SEAT TRACK SECTION IAW MESABA EO#S53060 ON MM409#223591.
